Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 812501, 8 pages
http://dx.doi.org/10.1155/2013/812501
Research Article

Controllability of Impulsive Fractional Functional Integro-Differential Equations in Banach Spaces

1Department of Mathematics, RVS Faculty of Engineering, RVS Technical Campus, Coimbatore 641 402, Tamil Nadu, India
2Departamento de Análisis Matemático, University of La Laguna, 38271 La Laguna, Tenerife, Spain

Received 13 May 2013; Revised 6 August 2013; Accepted 14 August 2013

Academic Editor: Mitsuru Sugimoto

Copyright © 2013 C. Ravichandran and J. J. Trujillo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [9 citations]

The following is the list of published articles that have cited the current article.

  • V. Vijayakumar, C. Ravichandran, R. Murugesu, and J.J. Trujillo, “Controllability results for a class of fractional semilinear integro-differential inclusions via resolvent operators,” Applied Mathematics and Computation, vol. 247, pp. 152–161, 2014. View at Publisher · View at Google Scholar
  • V. Vijayakumar, R. Murugesu, R. Poongodi, and S. Dhanalakshmi, “Controllability of Second-Order Impulsive Nonlocal Cauchy Problem Via Measure of Noncompactness,” Mediterranean Journal of Mathematics, vol. 14, no. 1, 2016. View at Publisher · View at Google Scholar
  • V. Vijayakumar, “Approximate controllability results for abstract neutral integro-differential inclusions with infinite delay in Hilbert spaces,” IMA Journal of Mathematical Control and Information, pp. dnw049, 2016. View at Publisher · View at Google Scholar
  • N. Valliammal, C. Ravichandran, and Ju H. Park, “On the controllability of fractional neutral integrodifferential delay equations with nonlocal conditions,” Mathematical Methods in the Applied Sciences, 2017. View at Publisher · View at Google Scholar
  • Alka Chadha, and Swaroop Nandan Bora, “Approximate Controllability of Impulsive Neutral Stochastic Differential Equations Driven by Poisson Jumps,” Journal of Dynamical and Control Systems, 2017. View at Publisher · View at Google Scholar
  • Yong Zhou, Murugesu, Vijayakumar, and Ravichandran, “Controllability results for fractional order neutral functional differential inclusions with infinite delay,” Fixed Point Theory and Applications, vol. 18, no. 2, pp. 773–798, 2017. View at Publisher · View at Google Scholar
  • Vijayakumar, and Hernán R. Henríquez, “Existence of Global Solutions for a Class of Abstract Second-Order Nonlocal Cauchy Problem with Impulsive Conditions in Banach Spaces,” Numerical Functional Analysis and Optimization, vol. 39, no. 6, pp. 704–736, 2018. View at Publisher · View at Google Scholar
  • Yong Zhou, S Suganya, M Mallika Arjunan, and B Ahmad, “Approximate controllability of impulsive fractional integro-differential equation with state-dependent delay in Hilbert spaces,” IMA Journal of Mathematical Control and Information, 2018. View at Publisher · View at Google Scholar
  • Subashini, Ravichandran, Jothimani, and Saranya, “On the results of Hilfer fractional derivative with nonlocal conditions,” International Journal of Pure and Applied Mathematics, vol. 118, no. 11, pp. 277–289, 2018. View at Publisher · View at Google Scholar